# SDR REXA2024111201471

- Difficulty date: October 25, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON JOINT PIECE P/N SH670-32429-2, F.S. 333 FROM STGR 24R. REMOVED CIRCUMFERENTIAL JOINT STRINGER SPLICE/JOINT PIECE AT FS.333 STGR 24R P/N SH670-32429-2 IAW CRJ-700 SRM 51-42-06-001-001-A01.LOCATED AND DRILLED NEW STGR 24R SPLICE IAW CRJ 700 SRM 51-40-11-001-001-A01INSTALLED CIRCUMFERENTIAL JOINT STRINGER SPLICE/JOINT PIECE AT FS.333 STGR 24R P/N SH670-32429-2 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01
